MAUDE Adverse Event Report: MALYUGIN RING; IRIS CLIP RETRACTOR

MALYUGIN RING; IRIS CLIP RETRACTOR
Model Number MAL-0002-1
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The facility reported that the malyugin ring stuck on the iris and caused bleeding.

Brand Name
MALYUGIN RING
Common Device Name
IRIS CLIP RETRACTOR
MDR Report Key11034613
Report Number3019924-2020-00006
Device Sequence Number1034655
Product Code HOC
UDI-Device Identifier00844685000043
UDI-Public00844685000043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/13/2023
Device Model NumberMAL-0002-1
Device Catalogue NumberMAL-0002-1
Device Lot Number129280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/18/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;